# SDR VNAA2016031500019

- Difficulty date: March 15, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 2,258 hours, 2,011 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 533443
- Part serial: MPCB0728
- Condition: Failed
- Location: Mlg
- Part time: 2,900 hours, 30 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RECEIVING A PROXIMITY SYS CAUTION MESSAGE DURING FLIGHT.  THE CREW DECLARED AN EMERGENCY, CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R THE LANDING GEAR SELECTOR. MAINTENANCE PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
